71.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Joint pain, nerve pain, just lots of pain!

2 REPLIES 2
DPD
Member

Re: Joint pain, nerve pain, just lots of pain!

Hi Babyblues -can so relate to this I had chemo surgery &a radiotherapy- finished end of December Have tingling in hands & finger tips Leg pain &I after sitting for any period of time everything feels stiff Feel line my body has aged 20yrs Did have pain in feet but that has now gone! Hopefully everything will settle with time
Anna_BCC
Member

Re: Joint pain, nerve pain, just lots of pain!

Dear BabyBlues1875

 

Sorry that you havent had a response from anyone yet, that is very unusual on this friendly and welcoming Forum.  

 

It sound like the after affects of chemo are still troubling you and I feel sure that you are not alone with this.  Hopefully someone will come along very shortly to share their own experiences with you.

 

In the meantime, do post again and let us know how you are doing, if you feel able.

 

Best wishes
Anna
Digital Community Officer

BabyBlues1875
Member

Joint pain, nerve pain, just lots of pain!

Hey guys. I finished my treatment in September 2016. Had a lumpectomy, SNB, FEC-T x6 and 20x Rads. Clear mammograms since. Just wondering about the on going lasting effects of treatment. Fair enough I have gained 3 stone in weight since starting treatment and initially that was down to the steroids but now I comfort eat alot. But I try to balance this out with walking my dogs everyday.
I had horrendous pain in my feet and hands for about the first 12 months. It has improved and my grip has come back somewhat. It tends to come and go. My anxiety has been whopping. Breathless (which I keep worrying is something organic) but a chest x-ray showed clear.
The worst pain at the moment is in my hips and outer thighs. it alternates between burning numbness and aches. I can't work out if it is a compressed nerve or joint pain or both! I am waiting for x-ray results and relying on applying warmth and Zapain.
I had such weird pain last night when I got into bed. haven't had it for a while but lying still I got all the spasms and electric shocks again all down my arms and legs. It's like a pressure builds up along my limbs and then it contracts. It's horrible. I still think the chemo has damaged my nerves. as I heard it can do. My onco once mentioned Lehmittes Sign/Syndrome. If anyone else is post treatment and experiencing this too I would love to hear from you.

Best wishes to you all xxx